Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 109, Number 2

All articles in this issue are freely accessible.

Groups of automorphisms of Borel spaces
V. S. Varadarajan.
Trans. Amer. Math. Soc. 109 (1963), 191-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159923
Baer-invariants of algebras
A. Fröhlich.
Trans. Amer. Math. Soc. 109 (1963), 221-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158920
Duality theorems for some commutative semigroups
C. W. Austin.
Trans. Amer. Math. Soc. 109 (1963), 245-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153776
Poincaré duality and cobordism
R. Lashof.
Trans. Amer. Math. Soc. 109 (1963), 257-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156357
Asymptotic behavior of the eigenvalues of certain integral equations
Harold Widom.
Trans. Amer. Math. Soc. 109 (1963), 278-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155161
Some fundamental lemmas on projective schemes
Yoshikazu Nakai.
Trans. Amer. Math. Soc. 109 (1963), 296-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155830
The isomorphism problem for some classes of multiplicative systems
Trevor Evans.
Trans. Amer. Math. Soc. 109 (1963), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153727
Noncommutative unique factorization domains
P. M. Cohn.
Trans. Amer. Math. Soc. 109 (1963), 313-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155851
Rings with a weak algorithm
P. M. Cohn.
Trans. Amer. Math. Soc. 109 (1963), 332-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153696
On the residual nilpotence of some varietal products
Gilbert Baumslag.
Trans. Amer. Math. Soc. 109 (1963), 357-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155888